advertisement
Question
Posted by: Kalla | 2007/02/20

Periods with clots in

I have been on the injection for 3years and went on to the pill in December. My periods came back in full force. But there is pieces of thick blood coming out as well. My period lasts for 10 days as well. Some day I have to replace my tampon every hour. The docter says it will come right. Will it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is often a period of time when your body adjusts to new medication. I would suggest that you give it a few months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement